EXISTENCE OF POSITIVE SOLUTIONS FOR A NONLINEAR nTH-ORDER m-POINT p-LAPLACIAN IMPULSIVE BOUNDARY VALUE PROBLEM


Karaca I. Y. , FEN F.

MATHEMATICA SLOVACA, vol.67, no.2, pp.467-482, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 67 Issue: 2
  • Publication Date: 2017
  • Doi Number: 10.1515/ms-2016-0282
  • Title of Journal : MATHEMATICA SLOVACA
  • Page Numbers: pp.467-482

Abstract

In this paper, six functionals fixed point theorem is used to investigate the existence of at least three positive solutions for a nonlinear nth-order m-point p-Laplacian impulsive boundary value problem. As an application, we give an example to demonstrate our result. (C) 2017 Mathematical Institute Slovak Academy of Sciences